# SDR HEEA076431

- Difficulty date: October 3, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- Aircraft time: 5,322 hours
- System (JASC): 3452 · ATC Transponder System
- Part: Control Unit
- Part number: 071119218
- Part serial: 3610
- Condition: Will Not Test
- Location: Transponder
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WON'T TEST PROPERLY. REPLACED WITH SERVICEABLE PART.
